# SDR AWXA0002150

- Difficulty date: July 7, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C1717313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T-CHORD CRACKED BS 717 BL 0 BELOW CABIN FLOOR.  REPAIRED IAW AWA ER 15-5702-01209-DD2.
